# SDR IPXA2175555

- Difficulty date: September 1, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,795 hours, 6,974 cycles
- Engine: Pwa PW4158
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279238205
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN SEAT TRACK IS CORRODED AT FR 73-74 STA -Y794.3     R & R SEAT TRACK IAW SRM 53-10-16 FIG 201 AND DWG A53279238.
